# SDR CALA0800165

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 56,071 hours, 30,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CABIN LATERAL FLOORBEAM UPPER CAP AT BS 344 AND LBL 6.0 AS VIEWED FROM E&E CEILING.  INSTALLED REPAIR PER SRM 53-10-51.
